# SDR AALA202108188250

- Difficulty date: August 14, 2021
- Submitted: August 18, 2021
- Operation: Air carrier
- Aircraft: N776XF
- Make and model: Airbus A319-112
- Aircraft serial: 2209
- Aircraft time: 55,285 hours, 27,437 cycles
- System (JASC): 3417 · Air Data Computer
- Part: Module
- Part number: PG1152BC02
- Part serial: 3108001
- Condition: Defective
- Location: Air Data
- Part time: 55,285 hours, 27,437 cycles
- Stage of operation: TO
- How discovered: V
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

AIRCRAFT WAS GROUNDED: ON TAKEOFF ROLL AT 50 KIAS: CAPTAINS AIR SPEED INDICATOR SHOWED ZERO. FIRST OFFICERS SHOWED 50 KIAS. MULTIPLE ECAM MESSAGES DISPLAYED. TWO OF THEM WERE AUTO PILOT OFF AND AUTO THRUST OFF.  MAINTENANCE FLUSHED BOTH TOTAL PRESSURE LINES; THE CAPTAINS HAD SOME DEBRIS IN THE CAPTAINS PITOT AND THE FIRST OFFICERS PITOT WAS CLEAN. MAINTENANCE ALSO REPLACED THE FIRST OFFICERS AIR DATA MODULE PER AMM 34-11-17. A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED PER AMM 34-13-00-790-002-A AND 34-13-00-720-009-B.
